MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE R/O II AND ACCESSORIES; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE R/O II AND ACCESSORIES; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the physician requested a ik 10cm roii sheath however a 6cm roii sheath was opened and inadvertently utilized.Due to the shorter sheath length the sheath came out of the artery and a surgical cut-down was required to close the vessel.The physician stated that the packaging contains small writing making it difficult for the staff to see what product they are opening.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information and the completed investigation.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
Additional information was received on november 20, 2018.The blood loss was reported to be unknown, however, a blood transfusion was required.The procedure was completed successfully.

Brand Name
PINNACLE R/O II AND ACCESSORIES
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8077255
Report Number1118880-2018-00170
Device Sequence Number1691740
Product Code DYB
UDI-Device Identifier00389701007533
UDI-Public00389701007533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberN/A
Device Catalogue NumberRSB601
Device Lot NumberVH2613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR